# SDR GAIA00718

- Difficulty date: November 22, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Inoperative
- Location: Nr 5 Le Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3736 - BNA-FWA - NR 5 LEADING EDGE FLAP DID NOT FULLY EXTEND ON FLAP EXTENSION.  HOWEVER, AT SLOW SPEED, FLAP FULLY EXTENDED.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT FWA.  REMOVED AND REPLACED NR 5 KRUEGER FLAP ACTUATOR IAW 272 MM 27-81-22.  OPS CHECK GOOD ON GROUND AND NO LEAKS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
